# SDR UIEA200400159

- Difficulty date: September 20, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 65B10538120
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT, EXTERNAL IMPACT BY A FOREIGN OBJECT CAUSED BY A TORNADO.  AN INSPECTION OF THE AIRCRAFT WAS CARRIED OUT AND IT WAS OBSERVED THAT AT BS 1034 RBL 104, THE UNDERWING FAIRING SUPPORT LOWER CHORD WAS CRACKED AT THE OUTBOARD FLANGE.  THE LONGITUDINAL CRACK IS APPROXIMATE 3 INCHES LONG.  THERE WERE NO OTHER REPAIRS WITHIN 12 INCHES OF THIS DAMAGE.  TRIMMED OFF THE CRACKED AREA.  NDT INSPECTED TO CONFIRM NO CRACK OF DEFECT EXISTS AT THE TRIMMED EDGE AND REPAIRED AREA.  FABRICATED REPAIR PART FROM REPAIR ANGLE 7075-0 AND HEAT TREATED TO T6 AFTER FORMING.  PERFORMED ULTRASONIC INSPECTION OF THE ANGLE AFTER FORMING TO ENSURE DEFECT FREE CONDITION.  BOEING CONCURRED THAT THE REPAIR IS STRUCTURALLY ACEPTAB
